# SDR SWIA202162735

- Difficulty date: September 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT RAIL GOUGED AT APROX. FS.437.00 (MARKED).   (C-CHECK RO 11-20-2021)   REMOVED AND INSTALLED NEW L/H SIDE SEAT TRACK AT APPROX. FS437 CRJ-700 AMM 53-00-49-400-801-A17
